Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Testicle pain, abdominal pain after wearing tight jeans and double boxers. Injury?

Hi, about a week ago i wore a very tight jean and double boxers for about 5 hours , when i get of off that night i started feeling dull pain in my left testicule . Its been almost a week now , although the pain as lowered than when it started my left testicules is now much bigger than before and i do feel dull pain in my left abdomen too since that day , could this be an injury or something? Please help.!
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Testis is very sensitive organ.
It will be painful due to slight trauma.
Because of tight dress,the testis might got injured and lead to swelling.
Consult a surgeon and get an ultrasound scrotum.
Pain from the testis can go to the abdomen.
If you come back with ultrasound sctotum i will clarify further
Answered: Fri, 24 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor